A 40-year-old member asked:
Will birth control pills called brevicon (ethinyl estradiol and norethindrone) cause wieght gain?
2 doctor answers • 7 doctors weighed in
Obstetrics and Gynecology 41 years experience
Not directly: While weight gain is one of the reported side effects of oral contraceptives, it is most likely due to an increased ape titer and subsequent increased food intake that causes the weight gain. The pill itself doesn't significantly change the basal metabolic rate and most weight changes with the pill are food intake related.Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsAnswered >2 years ago
Urogynecology 27 years experience
No: But most americans gain weight overtime.Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
A 38-year-old member asked:
How much weight will you gain on the birth control pill called brevicon (ethinyl estradiol and norethindrone)?
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 43 years experience
5.9k viewsReviewed >2 years ago
Last updated Aug 24, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.